# SDR 07FDEA03018

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A57112385201
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE IN CORNER FITTING OF CENTER WING TANK, FRAME 40, RIB 1 RHS. REPAIR PERFORMED BY REAM UP THE HOLE TO FINAL DIA 14,247-14,287 MM AND SPOT FACING IAW EA 6-5710-103331 AND RAS/047032/008/2006 ISS "A".
